Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937728
Zapata-Calvente, A.L., Moya, M., Bohner, G., Megias, J.L.: Automatic Associations and Conscious Attitudes Predict Different Aspects of Men's Intimate Partner Violence and Sexual Harassment Proclivities. Sex Roles. 81, 439-455 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937112
Da Prato, G., Flandoli, F., Röckner, M.: Absolutely continuous solutions for continuity equations in Hilbert spaces. Journal de Mathématiques Pures et Appliquées. 128, 42-86 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934377
Spindeler, T., Strungaru, N.: A note on measures vanishing at infinity. REVIEWS IN MATHEMATICAL PHYSICS. 31, : 1950007 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934374
Huang, X., Röckner, M., Wang, F.-Y.: NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. 39, 3017-3035 (2019).
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921238
Tobollik, M., Kabel, C., Mekel, O., Hornberg, C., Plass, D.: Übersicht zu Indikatoren im Kontext Umwelt und Gesundheit. BUNDESGESUNDHEITSBLATT-GESUNDHEITSFORSCHUNG-GESUNDHEITSSCHUTZ. 61, 710-719 (2018).
PUB | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio, S., Kondratiev, Y., Nikiforov, R., Torbin, G.: On new fractal phenomena connected with infinite linear IFS. MATHEMATISCHE NACHRICHTEN. 290, 1163-1176 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912012
Schlarb, A., Claßen, M., Hellmann, S.M., Voegle, C., Gulewitsch, M.D.: Sleep and somatic complaints in university students. JOURNAL OF PAIN RESEARCH. 10, 1189-1199 (2017).
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914668
Schulze-Koops, K., Perlick, V., Schwarz, D.: Sachs equations for light bundles in a cold plasma. CLASSICAL AND QUANTUM GRAVITY. 34, : 215006 (2017).
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902117
Ouyang, S.-X., Röckner, M.: Time inhomogeneous generalized Mehler semigroups and skew convolution equations. Forum Mathematicum. 28, 339-376 (2016).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
Kolesnikov, A.V., Röckner, M.: On continuity equations in infinite dimensions with non-Gaussian reference measure. Journal of Functional Analysis. 266, 4490-4537 (2014).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
Albeverio, S., Kondratiev, Y., Nikiforov, R., Torbin, G.: On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions. Bulletin des Sciences Mathématiques. 138, 440-455 (2014).
PUB | DOI | WoS
 
2014 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2764987
Schack, T., Pollmann, D.: Motorik. In: Lohaus, A. and Glüer, M. (eds.) Entwicklungsförderung im Kindesalter. Grundlagen, Diagnostik und Intervention. p. 45-62. Hogrefe, Göttingen (2014).
PUB
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2699987
Hellmann, T., Riedel, F.: A Dynamic Extension of the Foster-Hart Measure of Riskiness. Center for Mathematical Economics Working Papers, 528. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Hagedorn, D., Kondratiev, Y., Pasurek, T., Röckner, M.: Gibbs states over the cone of discrete measures. Journal Of Functional Analysis. 264, 2550-2583 (2013).
PUB | DOI | WoS
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674036
Riedel, F., Hellmann, T.: The Foster-Hart measure of riskiness for general gambles. Working Papers. Institute of Mathematical Economics, 474. Center for Mathematical Economics, Bielefeld (2013).
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548494
Kondratiev, Y., Pasurek, T., Röckner, M.: GIBBS MEASURES OF CONTINUOUS SYSTEMS: AN ANALYTIC APPROACH. Reviews In Mathematical Physics. 24, (2012).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548435
Herzberg, F.: Simple nonstandard proofs of Daniell-Kolmogorov-type theorems. Positivity. 16, 627-631 (2012).
PUB | DOI | WoS
 
2012 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2471129
Roa, M., Kõiva, R., Castellini, C.: Experimental Evaluation of Human Grasps Using a Sensorized Object. Presented at the IEEE International Conference on Biomedical Robotics and Biomechatronics (BioRob 2012), Rome, Italy (2012).
PUB | DOI
 
2012 | Bielefelder E-Dissertation | PUB-ID: 2538828
Abramov, O.: Network theory applied to linguistics: new advances in language classification and typology. Bielefeld University, Bielefeld (2012).
PUB | PDF
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2289629
Asada, T., Chiarella, C., Flaschel, P., Mouakil, T., Proano, C., Semmler, W.: Stock‐Flow Interactions, Disequilibrium Macroeconomics and the Role of Economic Policy. Journal of Economic Surveys. 25, 569-599 (2011).
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung